Volume 17, issue 5 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 7, 3761–4380
Issue 6, 3145–3760
Issue 5, 2511–3144
Issue 4, 1893–2510
Issue 3, 1267–1891
Issue 2, 645–1266
Issue 1, 1–644

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
The gerby Gopakumar–Mariño–Vafa formula

Dustin Ross and Zhengyu Zong

Geometry & Topology 17 (2013) 2935–2976
Abstract

We prove a formula for certain cubic n–Hodge integrals in terms of loop Schur functions. We use this identity to prove the Gromov–Witten/Donaldson–Thomas correspondence for local n–gerbes over 1.

Keywords
Gromov–Witten, Donaldson–Thomas, loop Schur
Mathematical Subject Classification 2010
Primary: 05E05, 14N35, 53D45
References
Publication
Received: 7 December 2012
Revised: 13 May 2013
Accepted: 23 June 2013
Published: 17 October 2013
Proposed: Jim Bryan
Seconded: Richard Thomas, Ronald Stern
Authors
Dustin Ross
Department of Mathematics
University of Michigan
Ann Arbor, MI 48109
USA
Zhengyu Zong
Department of Mathematics
Columbia University
New York, NY 10027
USA